RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 7, Pages 37–47 (Mi ivm7696)  

This article is cited in 5 scientific papers (total in 5 papers)

Solvability of mixed-type optimal control problems for distributed systems

M. V. Plekhanova, A. F. Islamova

Chair of Mathematical Analysis, Chelyabinsk State University, Chelyabinsk, Russia

Abstract: In this paper we consider optimal control problems for distributed systems which are not solved with respect to the time derivative, where performance functionals have a quadratic form. We concurrently use the distributed and starting controls.

Keywords: optimal control, Sobolev-type equations.

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:7, 30–39

Bibliographic databases:

UDC: 517.97
Received: 23.03.2010

Citation: M. V. Plekhanova, A. F. Islamova, “Solvability of mixed-type optimal control problems for distributed systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 7, 37–47; Russian Math. (Iz. VUZ), 55:7 (2011), 30–39

Citation in format AMSBIB
\Bibitem{PleIsl11}
\by M.~V.~Plekhanova, A.~F.~Islamova
\paper Solvability of mixed-type optimal control problems for distributed systems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 7
\pages 37--47
\mathnet{http://mi.mathnet.ru/ivm7696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2931715}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 7
\pages 30--39
\crossref{https://doi.org/10.3103/S1066369X1107005X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051697500}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7696
  • http://mi.mathnet.ru/eng/ivm/y2011/i7/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Plekhanova M.V., Zorina E.S., “Optimalnoe upravlenie polulineinymi sistemami sobolevskogo tipa v zadachakh bez ucheta zatrat na upravlenie”, Vestnik chelyabinskogo gosudarstvennogo universiteta, 2012, no. 26, 80–89  mathscinet  elib
    2. M. V. Plekhanova, E. S. Zorina, “Optimalnoe upravlenie polulineinymi sistemami sobolevskogo tipa v zadachakh bez ucheta zatrat na upravlenie”, Vestnik ChelGU, 2012, no. 15, 80–89  mathnet
    3. M. V. Plekhanova, “Startovoe upravlenie vyrozhdennymi lineinymi raspredelennymi sistemami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:4 (2013), 53–68  mathnet  zmath  elib
    4. M. V. Plekhanova, “Sistemy optimalnosti dlya vyrozhdennykh raspredelennykh zadach upravleniya”, Vestnik ChelGU, 2013, no. 16, 60–70  mathnet  mathscinet  elib
    5. Dmitriy M. Gordievskikh, “Solvability of the boundary value problem for the equation of transition processes in semiconductors with a fractional time derivative”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 1, 51–56  mathnet  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:141
    Full text:38
    References:37
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019